# SDR 2023FA0000036

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: General aviation
- Aircraft: N475FX
- Make and model: Boeing 75
- Aircraft serial: 45508
- Aircraft time: 3,954 hours, 2,970 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 66323020001003
- Part serial: 1701
- Condition: Faulted
- Location: Main
- Part time: 3,954 hours, 2,970 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE ON APPROACH AT APPROXIMATELY 2000FT MSL WE SELECTED GEAR DOWN.  THE LANDING GEAR DOORS OPENED BUT THE LANDING GEAR DID NOT EXTEND.  WE CYCLED THE GEAR HANDLE AND GOT THE SAME RESULT.  WE WENT MISSED, INFORMED ATC OF OUR ISSUE, AND ASKED FOR DELAY VECTORS TO RUN THE CHECKLIST.   WHILE LOOKING UP THE APPROPRIATE CHECKLIST IN THE QRH WE COULD HEAR THE LANDING GEAR EXTEND FOLLOWED BY TWO GREEN LIGHTS INDICATING BOTH MAIN LANDING GEAR WERE DOWN AND LOCKED.  ABOUT 1-2 MINUTES LATER WE COULD HEAR THE NOSE GEAR EXTEND AND GOT A GREEN DOWN LOCK INDICATION ON ALL THREE GEAR.   WE RETURNED TO OUR DESTINATION AND LANDED WITHOUT FURTHER EVENT.
